# SDR IPXA10558541

- Difficulty date: February 6, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 26,575 hours, 18,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C2 AFT CARGO AFT ROLLER TRAY CORROSION UNDER NR 4 RT MOUNT ARM OF FWD END OF TRAY STA 1500 RBL 16.0.  R & R AFT CARGO FLOOR TO SIDEWALL SUPPORT IAW SRM.
